Saturday, August 23, 2008
Ahhh the joys of IV's. Only took 3 sticks. Steroids are infusing as I type. Have the lovely steroid taste in my mouth that even Altoids won't get rid of. I can feel the hair on my face growing with each drip. I swear with three rounds of IV steroids in less than 2 months I could probably grow a full beard! Thank goodness for waxing! (Gotta have a sense of humor). Why is it though, that I can now grow all the hair I cold possibly want on my face (NOT that I want any there), yet it causes my hair to fall out on my head??? I know, Gods sense of humor. Keeps us humble. Nothing more humbling for a female than Of course, looking on the bright side wigs! I can be a red head with long flowing locks one day, a blond with a bob the next! That could actually be fun. You see it's all about perspective. Of course, my perspective by day three of steroid infusions are likely to be very different!